# SDR 96FDEA00237

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug DC-10-10F
- Aircraft serial: 48264
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Connector
- Condition: Loose
- Location: Le Slat
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED SLAT DISAGREE LIGHT, AIRBORNE AT FLAPS 15 DEGREES, NO FLAP LANDING ACCOMP EWR.  FOUND SLAT HANDLE LAND LIMIT SWITCH S1-380 PLUG LOOSE.  RESECURED SAME, OPERATED SLATS/FLAPS SEVERAL TIMES AND ALL OPS CKS NORMAL.
